Can I take Tamil flu if I'm allegeric to sulfate products including bactrim (sulfamethoxazole and trimethoprim)?????

Yes. Tamiflu (oseltamivir) is not a sulfa drug. There is no problem with people who are allergic to sulfa drugs taking Tamiflu (oseltamivir). It has no drug interactions.
Yes. Tamilfu, oseltamavir doesn't contain a sulfonamide moiety(chemical structure) which people with a sulfa allergy react to, let alone even a sulfur molecule in it. Also realize that a "sulfate" allergy is very uncommon, a "sulfa" allergy is very different.

Related Questions

I have a uti, and am on Bactrim (sulfamethoxazole and trimethoprim). I was okay until today 3rd day of meds and I feel like I have the flu. Chills, pain, headache, freezing, HELP?

Drug v infection . I note you are male and wonder why you have a "uti". Is there an underlying urological problem such as an enlarged prostate? So I would see your primary care doctor or urologist to exclude this possibility. An infection might be getting worse if the bacteria is resistant to bactrim (sulfamethoxazole and trimethoprim). Lastly you could be having an allergic reaction to bactrim (sulfamethoxazole and trimethoprim). Whatever the reason, you need to see your doctor. Best . Read more...

I've had flu symptoms and swollen throat and I was prescribed bactrim (sulfamethoxazole and trimethoprim) and ib profen its been two weeks and no progress what does this mean?

Re-evaluate. Someone who does not improve after two weeks of treatment needs to be re-evaluated by one's physician in case one has developed complications such as pneumonia, or in case the initial treatment or diagnosis missed the mark. Read more...
Go back to your DR. It means that you need to check with your physitian again. Read more...

I had stomach flu, got bactrim (sulfamethoxazole and trimethoprim). Now throat ulcers I can't eat, or drink, doctors in the morning, anything that helps with the pain other than saltwate?

Stop bactrim (sulfamethoxazole and trimethoprim) Bactrim (sulfamethoxazole and trimethoprim) is not indicated for the treatment of viral infections like intestinal flu. You may have a reaction to the Bactrim (sulfamethoxazole and trimethoprim) or now have a viral throat infection. Stop bactrim, (sulfamethoxazole and trimethoprim) gargle and try anesthetic throat lozenges. See your physician if symptoms persist or worsen. Read more...

At dr. Yesterday. Diangosis impetigo. Prescription bactrim (sulfamethoxazole and trimethoprim) ds. Woke up sweating last night. Headache. Throat getting sore. Nausea. Body aches. Feels like pressure behind eyes. Had flu shot. Slight ruq pain. Ideas?

See below. Could be a combination of the following: 1.Flu vaccine side effects and antibiotic use-gi upset/stomach ache. 2. A viral illness with cold and stomach symptoms. 3. Doubt due to impetigo unless lesions are spreading/worsening. Re check with your doc if symptomatic care is not improving your status. Read more...
Reaction. Could be a reaction to the medication (not so likely) or more likely your flu shot. They can make one quite ill. Homeopathic ledum can help aor oscillococcinum or gelsemium.. For the flu shot. Acupuncture can help too! Read more...

I am having a reaction to Bactrim (sulfamethoxazole and trimethoprim) ds with fever and rash. How do I know if this will turn into steven johnson syndrome?

Stop the med. Stop taking the bactrim, (sulfamethoxazole and trimethoprim) and visit your health care provider for a good evaluation/examination right away if you think you have Stevens Johnsons syndrome (SJS). SJS causes a severe rash often involving mucus membranes like the inside of the eyes, nose, mouth, and genital region. Read more...

I've been on bactrim (sulfamethoxazole and trimethoprim) for my sinus infection for a couple days. Yesterday after dinner, I spiked a fever out of no where. Is this a side effect?

Infection-related? Fevers are usually related to the medical condition but, yes, can be related to medications, as well. See the provider who prescribed the antibiotics to help suss out whether you're getting worse or having a reaction to the medication. Read more...

2 month + & still tonsil pain shows glandular fever I had. Bactrim (sulfamethoxazole and trimethoprim) prescribed due to it being a strong antibiotic. Should I be taking anything else?

Odd information. Bactrim (sulfamethoxazole and trimethoprim) is indeed a strong antibiotic, when used against susceptible germs.However, I am not aware of any throat /tonsil infection where it is a preferred antibiotic.Any persisting tonsil pain after 2 months deserves a look by an ENT. Read more...